# SDR 95ZZZX5213

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105NC
- Make and model: Bolkms BO105CBS
- Aircraft serial: 790
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: A6871505
- Condition: Making Metal
- Location: Turb Nr 5
- Part time: 95 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WAS PURCHASED AS PMA PART FROM SUPERIOR TURBINE.  AN INFORMATION LETTER FROM SUPERIOR DATED MAY 1, 1995, RECOMMENDED INSPECTION OF BEARING AND FILTER FOR METAL FLAKES.  THIRTEEN PIECES FOUND IN FILTER, ONE WAS 'TRIANGULAR 2 X 4MM', SINCE TWO SB HAVE BEEN ISSUED FROM SUPERIOR, ONE FOR NR 5 AND ONE FOR NR 8 BEARINGS.
